# SDR ANCF20232910028

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N284AV
- Make and model: Airbus A320-214
- Aircraft serial: 4284
- Aircraft time: 34,864 hours, 28,501 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,639 hours, 19,367 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Filter
- Part number: ACC462F2038M
- Part serial: UNK
- Condition: Abnormal
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENG 2 FUEL FILTER CLOG ON ECAM   IN ACCORDANCE WITH AMM 73-11-10-000-004-A AND 73-11-10-400-004-A THE FUEL FILTER ELEMENT WAS  REMOVED AND REPLACED TEST OK AND OPERATIONAL TEST SATISFACTORY FOR LEAKS. THE FAULT  CONTINUES PRESENT. SEE WORKORDER 17494001
